Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Introduction to the Brown University workshop papers


Author: Paul Dupuis
Journal: Quart. Appl. Math. 66 (2008), 497-497
DOI: https://doi.org/10.1090/S0033-569X-08-01131-7
Published electronically: July 18, 2008
MathSciNet review: 2445525
Full-text PDF Free Access


Additional Information

Paul Dupuis
Affiliation: Chairman, Division of Applied Mathematics, Brown University

DOI: https://doi.org/10.1090/S0033-569X-08-01131-7
Received by editor(s): February 4, 2008
Published electronically: July 18, 2008
Article copyright: © Copyright 2008 Brown University


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website